MathSciNet Relay Station
MathSciNet bibliographic data
MR1301506 (96d:47009) 47A30 (40G05 47B37)
Johnson, P. D., Jr.; Mohapatra, R. N.; Ross, David Bounds for the operator norms of some Nörlund matrices. Proc. Amer. Math. Soc. 124 (1996), no. 2, 543–547.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement